# SDR AALA202512316254

- Difficulty date: December 28, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 69,824 hours, 29,663 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN WITH ACCESS CODE TO OPEN. REPLACED ELECTRIC STRIKE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-03.
